# SDR 2025F00106

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: General aviation
- Aircraft: N317QS
- Make and model: Cessna 680A
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL AFT SPAR LOWER CLIP INBD OF WS 37.00 IS HEAVILY CORRODED NEAR 2 HI-LOK'S. MECHANICALLY REMOVED CORROSION LOCATED IN RH MLG WHEEL WELL, AFT SPAR, LOWER CAP RWS 17 TO RWS 19 INBD OF WS 37.00 IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS BEYOND C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL SKIN THICKNESS. REPAIRED CORROSION BLENDS IAW TEXTRON ENGINEERING FIELD REPAIR FR-680-0160-14848 REV- DATED MARCH 6, 2025 TITLED FIELD REPAIR-CORROSION, RH WING, REAR SPAR, LOWER CAP, RWS 17 TO RWS 19.  REPAIR IS SUPPORTED WITH FAA FORM 8100-9 DATED MARCH 6, 2025.
